# SDR DALA2018112986910

- Difficulty date: November 27, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N377DE
- Make and model: Boeing 737-800
- Aircraft serial: 39632
- Aircraft time: 10,376 hours, 8,885 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0843144) DURING INSPECTION FOUND EXISTING RE-WORK EXTERNAL SKIN AFT LOWER CORNER LOC. AT AFT GALLEY DOOR AT UPPER FUSELAGE. MAINTENANCE REPAIRED EXTERNAL SKIN AFT LOWER CORNER LOC. AT AFT GALLEY DOOR AT UPPER FUSELAGE ASPER ER/A 573312-14 REV. ORIGINAL AND PRI 573312-14 REV.O.
